Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Calabi's inhomogeneous Einstein-Kaehler manifolds

Author: Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 63 (1977), 287-288
MSC: Primary 53C55
MathSciNet review: 0442867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use some information on Lie groups to replace a long computation of Calabi, proving that certain complete Einstein-Kaehler manifolds are not locally homogeneous, and finding their isometry groups.

References [Enhancements On Off] (What's this?)

  • [1] E. Calabi, A construction of nonhomogeneous Einstein metrics, Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Stanford Univ., Stanford, Calif., 1973) Amer. Math. Soc., Providence, R.I., 1975, pp. 17–24. MR 0379912
  • [2] G. Hochschild, The structure of Lie groups, Holden-Day, Inc., San Francisco-London-Amsterdam, 1965. MR 0207883
  • [3] Joseph A. Wolf, Representations of certain semidirect product groups, J. Functional Analysis 19 (1975), no. 4, 339–372. MR 0422519

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society